Extremal length and functional completion

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331147

Acta Mathematica, 98, (1), 171-219, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ]
@inproceedings{bent1957extremal,
  title={Extremal length and functional completion},
  author={Bent Fuglede},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148022841856},
  booktitle={Acta Mathematica},
  volume={98},
  number={1},
  pages={171-219},
  year={1957},
}
Bent Fuglede. Extremal length and functional completion. 1957. Vol. 98. In Acta Mathematica. pp.171-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148022841856.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved